| Model Number |
4469 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, during a therapy upgrade procedure for the implantable cardioverter defibrillator (icd), this right atrial (ra) lead was surgically abandoned due to unknown circumstances.The replacement procedure was successfully performed and a new lead was implanted instead.No additional adverse patient effects were reported outside the revision procedure.
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.